# SDR HEEA0011374

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 2210 · Autopilot System
- Part: Vertical Gyro
- Part number: 7660002113103
- Condition: Malfunction
- Location: Afcs Pitch
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AFCS PITCH AND ROLL ROCKS AIRCRAFT IN FLIGHT.
